Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Complete Segal spaces arising from simplicial categories


Author: Julia E. Bergner
Journal: Trans. Amer. Math. Soc. 361 (2009), 525-546
MSC (2000): Primary 55U40; Secondary 55U35, 18G55, 18G30, 18D20
Published electronically: August 18, 2008
MathSciNet review: 2439415
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we compare several functors which take simplicial categories or model categories to complete Segal spaces, which are particularly nice simplicial spaces which, like simplicial categories, can be considered to be models for homotopy theories. We then give a characterization, up to weak equivalence, of complete Segal spaces arising from these functors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55U40, 55U35, 18G55, 18G30, 18D20

Retrieve articles in all journals with MSC (2000): 55U40, 55U35, 18G55, 18G30, 18D20


Additional Information

Julia E. Bergner
Affiliation: Department of Mathematics, Kansas State University, 138 Cardwell Hall, Manhattan, Kansas 66506
Address at time of publication: Department of Mathematics, University of California, Riverside, Riverside, California 92521
Email: bergnerj@member.ams.org

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04616-3
PII: S 0002-9947(08)04616-3
Keywords: Simplicial categories, model categories, complete Segal spaces, homotopy theories
Received by editor(s): April 23, 2007
Published electronically: August 18, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.